MathSciNet Relay Station
MathSciNet bibliographic data
MR2163078 (2006d:42058b) 42C40 (42C15)
Candès, Emmanuel J.; Donoho, David L. Continuous curvelet transform. II. Discretization and frames. Appl. Comput. Harmon. Anal. 19 (2005), no. 2, 198–222.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement